| Model Number |
VNMF3434C97TU |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Valiant navion stent grafts were implanted during the endovascular treatment of a thoracic aortic dissection on the (b)(6) 2020.The 34 x 223 mm valiant navion endograft was deployed at the distal arch and the 34 x 182 mm graft was deployed with adequate overlap up to the celiac axis.It was reported 10 days post the index procedure an additional valiant navion graft ((b)(4)) was implanted due to a type ia endoleak.It was noted during one of the procedures ''large trilobed balloon was utilized and the endograft was ballooned at the overlapping segment and the proximal segment under rapid pacing.Angiography revealed endoleak with adequate flow in the left carotid and left subclavian artery.It was unclear if this was type i or type ii and because and to better delineate this and potentially re-intervene a decision was made to stop at this point." it was reported approximately 2 months post the index procedure follow up ct observed a type i endoleak.The cause of the endoleak is undetermined.No additional clinical sequelae were provided and the patient will be monitored.
Additional Manufacturer Narrative
Core lab review of ct imaging from approximately 2 months post index procedure confirmed a type ia endoleak.No fracture, stent ring enlargement or stent ring migration were observed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.